MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; SEE H10

EXACTECH, INC. OPTETRAK LOGIC; SEE H10
Model Number LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 71 yo female patient, initial right knee implanted on (b)(6) 2021, underwent a revision procedure on (b)(6) 2024, approximately 2 years 10 months post the initial procedure.The patient was revised due to femoral loosening and poly wear.The femur and liner were revised to a logic ps.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.Device images and x-rays were provided.No device returns for analysis available as the devices were disposed of by the hospital.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: (b)(6)- 02-010-03-0325 - logic cr femoral cem, right, sz 2.5.(b)(6) - 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 5t.(b)(6)- 200-02-35 - three peg patella 35mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: g1 - contact email, g3, g6, h1/h2, and h6 - type of investigation, and investigation findings and conclusion.The following sections were corrected: h3, h6 - clinical, medical device problem, and component codes.The revision reported was likely the result of prosthesis wear of the tibial insert and femoral loosening, as stated in the experience report.However, the images of the revised tibial insert do not show signs of extensive wear inconsistent with being implanted for nearly 3 years.The aseptic (non-infected) femoral loosening was likely due to an insufficient bond between the femoral implant and the bone, and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface.The cause of the prosthesis wear and loosening cannot be determined as there were no details regarding cementing technique or environmental conditions provided and the revised components were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18927361
Report Number1038671-2024-00544
Device Sequence Number17278313
Product Code JWH
UDI-Device Identifier10885862230362
UDI-Public10885862230362
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Device Catalogue Number02-012-51-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer05/24/2024
11/05/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date06/07/2024
12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight90 KG